International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 4, Pages 675-678

Quasi-incomplete regular LB-space

Jan Kucera and Kelly McKennon

Department of Mathematics, Washington State University, Pullman 99164-3113, Washington, USA

Received 13 October 1992; Revised 11 November 1992

Copyright © 1993 Jan Kucera and Kelly McKennon. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A regular quasi-incomplete locally convex inductive limit of Banach spaces is constructed.